Solutions of Weinstein equations representable by Bessel Poisson integrals of BMO functions

Alejandro J. Castro, Jorge J. Betancor, Juan Carlos Fariña, Lourdes Rodríguez-Mesa

Research output: Contribution to journalArticle

2 Citations (Scopus)
Original languageEnglish
Pages (from-to)440-470
JournalJournal of Mathematical Analysis and Applications
Volume431
Publication statusPublished - 2015

Cite this

Castro, A. J., Betancor, J. J., Fariña, J. C., & Rodríguez-Mesa, L. (2015). Solutions of Weinstein equations representable by Bessel Poisson integrals of BMO functions. Journal of Mathematical Analysis and Applications, 431, 440-470.

Solutions of Weinstein equations representable by Bessel Poisson integrals of BMO functions. / Castro, Alejandro J.; Betancor, Jorge J.; Fariña, Juan Carlos; Rodríguez-Mesa, Lourdes.

In: Journal of Mathematical Analysis and Applications, Vol. 431, 2015, p. 440-470.

Research output: Contribution to journalArticle

Castro, Alejandro J. ; Betancor, Jorge J. ; Fariña, Juan Carlos ; Rodríguez-Mesa, Lourdes. / Solutions of Weinstein equations representable by Bessel Poisson integrals of BMO functions. In: Journal of Mathematical Analysis and Applications. 2015 ; Vol. 431. pp. 440-470.
@article{42eac17101bf4264a499601f617d436a,
title = "Solutions of Weinstein equations representable by Bessel Poisson integrals of BMO functions",
author = "Castro, {Alejandro J.} and Betancor, {Jorge J.} and Fari{\~n}a, {Juan Carlos} and Lourdes Rodr{\'i}guez-Mesa",
year = "2015",
language = "English",
volume = "431",
pages = "440--470",
journal = "Journal of Mathematical Analysis and Applications",
issn = "0022-247X",
publisher = "Academic Press Inc.",

}

TY - JOUR

T1 - Solutions of Weinstein equations representable by Bessel Poisson integrals of BMO functions

AU - Castro, Alejandro J.

AU - Betancor, Jorge J.

AU - Fariña, Juan Carlos

AU - Rodríguez-Mesa, Lourdes

PY - 2015

Y1 - 2015

M3 - Article

VL - 431

SP - 440

EP - 470

JO - Journal of Mathematical Analysis and Applications

JF - Journal of Mathematical Analysis and Applications

SN - 0022-247X

ER -